# SDR DALA2020012190453

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,481 hours, 38,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 8.5 INOPERATIVE.  FOUND A BROKEN WIRE ON LIGHT ASSY. REPAIRED THE WIRE IAW  WDM 33-51. OPS CHECKED GOOD.
